# SDR USAA2010061691137

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 31,249 hours, 11,615 cycles
- System (JASC): 5240 · Service Doors
- Part: Knob
- Condition: Not Seated
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 94 - PHX - EES - R2 SLIDE DOOR ASSIST BOTTLE DID NOT ACTIVATE TO ASSIST OPENING ON SLIDE DEPLOYMENT SCHEDULED OPERATIONAL TEST.  MAINTENANCE FOUND KNURLED KNOB ON DOOR ASSIST BOTTLE NOT SEATED PROPERLY.  RESEATED KNOB AND PERFORMED SUCCESSFUL OPERATIONAL CHECK OF DOOR ASSIST.
